MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B4.Date of this report 07 june 2025.G3.Date received by the manufacturer? 07 june 2025.H6.Investigation findings updated to 4248.
 
Additional Manufacturer Narrative
Inability or difficulty to remove sensor during first attempt is a known and anticipated potential risk and eversense e3 user guide mentions about it under "risks and side effects".For this incident, the sensor could not be removed during the initial removal procedure which took place on (b)(6) 2024.The insertion date of the sensor was (b)(6) 2025.As per the information that was provided to senseonics, the sensor was unable to be palpated before the incision.Magnet was used to localize and removal attempt took an hour.Hcp was able to successfully remove the sensor on the second attempt made by a general surgeon on (b)(6) 2025.This incident does not require any further investigation.
 
Event or Problem Description
On (b)(6) 2025, senseonics was made aware of an incident where hcp was unable to remove the sensor on the first attempt made on (b)(6) 2025.However, the sensor was successfully removed during second removal attempt on (b)(6) 2025.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22082184
Report Number3009862700-2025-00648
Device Sequence Number15459462
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/02/2025
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot Number03E221S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/07/2025
Initial Report FDA Received Date05/24/2025
Supplement Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale